INEQUALITIES RELATED TO BEREZIN NORM AND BEREZIN NUMBER OF OPERATORS


Basaran H., Huban M. B. , GÜRDAL M.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.14, no.2, pp.1-11, 2022 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.54671/bmaa-2022-2-1
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.1-11
  • Keywords: Berezin norm, Berezin number, numerical radius, reproducing kernel Hilbert space, Hermite-Hardamard inequality, operator convex function, NUMERICAL RADIUS, SYMBOLS

Abstract

The Berezin symbol (A) over tilde A of an operator A on the reproducing kernel Hilbert space H (Omega) over some set Omega with the reproducing kernel k(lambda) is defined by